Vol. 294, No. 2, 2018

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 316: 1  2
Vol. 315: 1  2
Vol. 314: 1  2
Vol. 313: 1  2
Vol. 312: 1  2
Vol. 311: 1  2
Vol. 310: 1  2
Vol. 309: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Nonabelian Fourier transforms for spherical representations

Jayce R. Getz

Vol. 294 (2018), No. 2, 351–373

Braverman and Kazhdan have introduced an influential conjecture on local functional equations for general Langlands L-functions. It is related to L. Lafforgue’s equally influential conjectural construction of kernels for functorial transfers. We formulate and prove a version of Braverman and Kazhdan’s conjecture for spherical representations over an archimedean field that is suitable for application to the trace formula. We then give a global application related to Langlands’ beyond endoscopy proposal. It is motivated by Ngô’s suggestion that one combine nonabelian Fourier transforms with the trace formula in order to prove the functional equations of Langlands L-functions in general.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

nonabelian Fourier transform, L-functions, beyond endoscopy
Mathematical Subject Classification 2010
Primary: 11F70
Secondary: 11F66, 22E45
Received: 18 September 2017
Accepted: 27 November 2017
Published: 20 February 2018
Jayce R. Getz
Mathematics Department
Duke University
Durham, NC
United States